Stabilization for a Periodic Predator-Prey System
Sebastian Aniţa and
Carmen Oana Tarniceriu
Abstract and Applied Analysis, 2007, vol. 2007, 1-17
Abstract:
A reaction-diffusion system modelling a predator-prey system in a periodic environment is considered. We are concerned in stabilization to zero of one of the components of the solution, via an internal control acting on a small subdomain, and in the preservation of the nonnegativity of both components.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/086183.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/086183.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:086183
DOI: 10.1155/2007/86183
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().